Jump to content

jenrube

Just Registered
  • Posts

    3
  • Joined

  • Last visited

Profile Information

  • Gender
    Female

jenrube's Achievements

Newbie

Newbie (2/9)

0

Reputation

  1. Thanks, Jim. I know I need to stick with it for awhile longer. Hopefully my body is still adjusting to it and things will get better.
  2. Hi, I have been on Pristiq for 3 weeks now. Lots of side effects that have not subsided yet (spaced out, very tired and wired at the same time, anxiety and tremors, headaches, palpitations). Some days are better than others and on those days I have a bit of hope as far as my depression/bipolar goes. But the past few days I have been in a much deeper depression and I am losing hope again. The side effects are bad as well. My questions are: Is it possible that the med simply has not kicked in yet? Is there hope that it might? Is 3 weeks long enough to know? and Is it possible for these side effects to diminish? Any responses are welcome and appreciated! Thanks, Jen
  3. Michael, I know what you mean about the sleepiness. But my sleepiness from Pristiq (I have been on it for about 2 weeks now) is also combined with major anxiety/palpitations etc. I feel wired and tired at the same time. I really hope the fatigue and anxiety diminish with time. I feel like a zombie all day long, regardless of how much sleep I get. Sorry I don't have any answers that can help either one of us, but just want to let you know you aren't alone. I am going to talk to my pdoc soon and am planning to ask her about this. I'll post what she says. Side effects can be a very individual thing and for some they diminish quickly and for others it takes much longer. You have only been on it for a little while. There is certainly hope. Have you discussed it with your doctor? Jen
×
×
  • Create New...